# SDR SWAA2021121447468

- Difficulty date: November 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737
- Aircraft serial: 36620
- Aircraft time: 46,061 hours, 27,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: A113-08 AFT CARGO COMPARTMENT STA 747 TO 767; L/H Z ANGLE IS CORRODED. ; / [01] REMOVED CORROSION ON Z-ANGLE IAW SRM 51-10-02-0G-0 ITEM 15; [02] EVALUATED ALLOWABLE LIMITS. ORIG 'T' .040 REMAINING .028 LOSS .012 FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 TOOL USED AAR# 36649 DUE 13/08/22; [03] VERIFIED ITEMS 1 AND 2 AND MEASURMENT TABLE; [04] VERIFIED ITEMS 1; 2 AND 3; [05] REMOVED & REPLACED L/H Z-ANGLE IAW B737-700 SRM 53-00-53-2R-5 REPAIR 5 ON W/O 43008/1600/0027; [06] FAULT TTG8Q009H434; [07] VERIFIED STEPS 5;6; [08] AUDIT C/W
